| Model Number |
1201 |
| Medical Device Problem Codes |
High impedance (1291); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Urinary Frequency / Polyuria (2275)
| Date of Event |
06/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with the neurostimulator (ins) had a red light on their remote.The patient denies any falls or trauma.The patient also reported loss of efficacy of device and worsening of symptoms.Troubleshooting occurred in the physician's office and upon connecting to the clinician programmer, there was an ipg error message "impedance out of range," open impedances.The device showed that it has been off for the last 30 days.X-rays have been ordered.The patient underwent lead revision.
Additional Manufacturer Narrative
Block d2b:
additional pro code: qon.Block g4:
additional premarket / 510 (k): p190006.Detailed product investigation has not been provided.We complete a good faith effort to obtain information.Because the product investigation is unknown at this time, we are unable to provide the product investigation and other specific product information.If additional details become available, a supplemental report will be submitted.